Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 138, NWS Twin Cities, MN

July 28, 2025Stevens County, Swift County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 28, 2025, 7:23 PM CDT for Stevens County, Swift County, Minnesota. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2025, 7:23 PM CDT (00:23 UTC)
Expired
Jul 28, 2025, 7:48 PM CDT
In force
25 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Stevens County, MN, Swift County, MN

The radar

The Aberdeen radar (KABR), 180 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 7:25 PM CDTTSTM WND GST 557 S Alberta, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 28, 6:31 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2025-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2025-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
216 J/kg
Mixed-layer CIN
-511 J/kg
Mixed-layer LCL
1345 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

539 
WUUS53 KMPX 290023
SVRMPX
MNC149-151-290100-
/O.NEW.KMPX.SV.W.0138.250729T0023Z-250729T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
723 PM CDT Mon Jul 28 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Western Stevens County in west central Minnesota...
  Western Swift County in west central Minnesota...

* Until 800 PM CDT.

* At 723 PM CDT, Ortonville airport gusted to 60 mph at 720 PM with 
  a line of severe thunderstorms located along a line from 12 miles 
  west of Chokio to 9 miles northwest of Bellingham, or along a line 
  from 24 miles west of Morris to 34 miles southwest of Morris, 
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and small hail.

  SOURCE...Airport weather station reported.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Appleton, Chokio, Donnelly, Lake Hattie, Lake Oliver, Fish Lake, 
  Alberta, Holloway, Morris Airport and Appleton Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms have produced damaging winds.

Torrential rainfall is also occurring with these storms and may lead 
to flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 4573 9625 4575 9593 4548 9594 4515 9593
      4515 9604 4516 9605 4516 9606 4517 9608
      4517 9610 4524 9610 4524 9612 4541 9612
      4541 9624 4559 9624 4559 9625
TIME...MOT...LOC 0022Z 270DEG 29KT 4563 9639 4547 9640 4524 9640

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

NDC
2 follow-up statements
379 
WWUS53 KMPX 290040
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
740 PM CDT Mon Jul 28 2025

MNC149-151-290100-
/O.CON.KMPX.SV.W.0138.000000T0000Z-250729T0100Z/
Stevens MN-Swift MN-
740 PM CDT Mon Jul 28 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 8 PM CDT FOR 
SOUTH CENTRAL STEVENS AND WESTERN SWIFT COUNTIES...

At 740 PM CDT, severe thunderstorms were located along a line from 8 
miles northeast of Lake Oliver to over Milan, or along a line from 
11 miles south of Morris to 17 miles northwest of Montevideo, moving 
east at 70 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Appleton, Lake Oliver, Holloway and Appleton Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

Torrential rainfall is also occurring with these storms and may lead 
to flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 4541 9612 4548 9594 4515 9593 4515 9603
      4516 9605 4516 9606 4517 9608 4517 9609
      4518 9610 4524 9610 4524 9612
TIME...MOT...LOC 0023Z 290DEG 60KT 4554 9633 4523 9635

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NDC
024 
WWUS53 KMPX 290048
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
748 PM CDT Mon Jul 28 2025

MNC149-151-290058-
/O.CAN.KMPX.SV.W.0138.000000T0000Z-250729T0100Z/
Stevens MN-Swift MN-
748 PM CDT Mon Jul 28 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTH CENTRAL 
STEVENS AND WESTERN SWIFT COUNTIES...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for a 
portion of west central Minnesota.

&&

LAT...LON 4541 9612 4548 9594 4515 9593 4515 9603
      4516 9605 4516 9606 4517 9608 4517 9609
      4518 9610 4524 9610 4524 9612
TIME...MOT...LOC 0040Z 291DEG 60KT 4544 9594 4512 9596

$$

NDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 7:08 PM CDT, 15 minutes earlier. Its key messages:

  • Key Messages:
  • Strong to severe storms are expected this evening, with the greatest risk being damaging winds in excess of 75mph. The most favorable location for the strongest winds will be from west-central to south-central MN.
  • Hot and humid conditions this afternoon will continue until storms move through this evening and overnight. Cooler temperatures are expected for the rest of this week.
  • Our pattern finally shifts towards quieter weather this week, after a final chance for isolated showers and storms on Tuesday.
Area forecast discussion, Jul 28, 7:08 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
708 PM CDT Mon Jul 28 2025

.KEY MESSAGES...

Key Messages:

- Strong to severe storms are expected this evening, with the
greatest risk being damaging winds in excess of 75mph. The most
favorable location for the strongest winds will be from west-central
to south-central MN.

- Hot and humid conditions this afternoon will continue until storms
move through this evening and overnight. Cooler temperatures are
expected for the rest of this week.

- Our pattern finally shifts towards quieter weather this week,
after a final chance for isolated showers and storms on Tuesday.

&&

.DISCUSSION...
Issued at 211 PM CDT Mon Jul 28 2025

The convection that we were keeping an eye on over North Dakota has
decayed into little more than showers as of 1830z, with our focus
redirected towards agitated cumulus showing up on satellite imagery
over south-central South Dakota. This cluster of developing clouds
is the onset of the convective development expected to eventually
become a line of strong thunderstorms moving into our coverage area
later this evening, as it collides with an outflow boundary moving
southeast from decaying storms in Montana that should result in
convective initiation to a larger degree. The most recent CAM
guidance shows this interaction bubbling over eastern South Dakota
between 21-23z, moving eastwards into Minnesota by 00z as it enters
the better convective environment with better instability and
slightly better shear. The surface warm front currently located
across southwestern MN is expected to stall and remain in place
until the surface low pushes through later this evening, and will
serve as the main gradient along which storms are expected to
propagate as storms tend to try and follow gradients of instability.
Multiple CAMs continue to show convection taking on a linear shape
and bowing out, with the potential to produce wind gusts in excess
of 70-75mph, with the location of the strongest gusts still the main
question. Right now, the guidance continues to favor a trajectory
that follows the Minnesota River Valley where the instability
gradient is sharpest, however there are still a lower percentage of
CAMs that continue to produce a line of storms over the Twin Cities
by 8-10pm. Forecast soundings show a healthy 2500-3500 J/KG SB and
MLCAPE alongside effective shear of 55+kts, alongside DCAPE of 1000-
1500 J/KG which is significantly higher than every other event we
have seen this summer so far. Low level lapse rates remain poor due
to lower-mid level capping from 850-700mb, especially from the 18z
ABR special balloon sounding which showed MUCIN of over -350,
showing an extremely strong cap in place. The Derecho Composite,
which relies on variables such as MUCAPE, MUCIN, 0-6km Shear, and
the 0-6km mean wind shows a relatively high value of 2-4 across
South Dakota and Minnesota. Put all of this together, and we still
have an environment that is highly conducive for thunderstorm
development which would favor a linear mode with damaging wind gusts
being the main concern, with convective initiation being the main
question although that will more than likely be solved as the
outflow boundary continues pushing through SoDak.

There is still not a single consensus model solution, nor will there
likely be one given the environment. The most likely outcome still
appears to be a line of storms moving into west-central Minnesota
around 00-01z, progressing quickly towards the east-southeast and
reaching a line from Mankato to the Twin Cities between 02-03z
before moving out of the area by 03-04z. The word Derecho has been
used in the lead-up to this event, and it still seems applicable
given the potential of the strongest wind gusts, however the entire
line is not expected to see Derecho level winds. In a linear setup,
it is almost always the bowing segment which produces the strongest
winds while the northern side of the line becomes cold-pool dominant
with weaker (but still possibly severe level 60mph+) winds. The
position of the bow is not going to be known until it actually
begins to appear given our lack of active thunderstorms upstream, so
we are still in a holding pattern to track where the strongest gusts
will be. Just given the position of the warm front, it would be
expected that the strongest portion of the line would follow the
Minnesota River into south-central MN and northern IA, however there
is still a less likely but still possible outcome that it trends
closer to the Twin Cities. The entire event will occur within a 2-3
hour window for our local office given the expected progression of
the line as it quickly moves out of the area, with the surface low
and cold front expected shortly afterwards. One thing that has yet
to be mentioned but is relevant given the widespread rainfall on
Sunday is the potential for torrential rainfall as the line moves
through, with rates in excess of 2+ inches per hour possible.
Thankfully the line looks to move fast enough such that the main
risk for flash flooding will be in areas of western Minnesota that
saw the most significant rainfall yesterday as opposed to a more
widespread threat.

This discussion is long enough already, so lets wrap up the next 6
days in short order. Another chance for isolated showers and weak
storms will be present on Tuesday as we transition towards a ridge
building into the northern plains by Wednesday. The risk for severe
storms is pretty low but non-zero over southern MN, generally under
a 5% risk for winds/hail. As the ridge builds over the area
Wednesday and persists through Friday, we expect some of the best
weather days we have seen this summer with abundant sunshine and
temperatures in the 70s with the only cloud cover being fair weather
afternoon cumulus. This stretch will continue into the weekend
before the ridge and surface high pressure slide eastwards, with
small chances for showers returning by Sunday. &&

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 705 PM CDT Mon Jul 28 2025

Main concern late this evening into the overnight is for a line
of strong to severe thunderstorms to impact the MN TAF sites,
with a little lower confidence on the storms reaching east of
the Twin Cities Metro into WI. The strongest segments of the
line will likely produce 45-50+ kt winds with the highest
confidence for these impacts to the southwest of the Twin
Cities. There is still some uncertainty on the exact timing of
the main line of storms, but only made minor adjustments to the
TEMPOs. Scattered showers and isolated storms remain possible
after the initial round of organized storms moves through and
have mentioned thunder for the late night period in PROB30s due
to lower confidence. Once the rain ends, a period of MVFR
ceilings is possible through late Tuesday morning with clearing
for the afternoon. Winds will stay below 10 kts outside of the
storms and will generally be out of the north on Tuesday.

KMSP...Convective initiation has occurred over the Dakotas this
afternoon, and continue to grow upscale as they progress
eastward. We are expecting the storms to turn S/SE across
southwest and south- central MN, riding along the axis of
instability. The most likely timing for the line to move through
is between 3-5z, based on the current speed and evolution. The
best environment remains south of MSP for the strongest winds
associated with the line of convection, closer to Mankato and
south. That said, we could still be looking at wind gusts up to
65 mph should an organized storm track over KMSP. After the line
moves through, the threat for severe winds will quickly
decrease, however showers and isolated storms could continue for
a few hours into the early morning.

/OUTLOOK FOR KMSP/
WED...VFR. Wind NE 5-10 kts.
THU...VFR. Wind E 5-10kts.
FRI...VFR. Wind SE 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...TDH
AVIATION...BED/WFO Quad Cities
Hazardous weather outlook, Jul 28, 3:07 PM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
307 PM CDT Mon Jul 28 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
292015-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
307 PM CDT Mon Jul 28 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Strong to severe storms are expected this evening into the
overnight hours, with the greatest risk being damaging winds in
excess of 75mph. The most favorable location for the strongest
winds will be from west- central to south-central MN.
Flooding is also a concern given recent heavy rainfall with more
expected overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed.

In the hours before

Special weather statement, Jul 28, 6:26 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
626 PM CDT Mon Jul 28 2025

MNZ047-290000-
Stevens MN-
626 PM CDT Mon Jul 28 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT CENTRAL STEVENS COUNTY
UNTIL 7 PM CDT...

At 626 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 25 miles northwest of Donnelly to 23
miles west of Chokio, or extending from 33 miles northwest of Morris
to 35 miles west of Morris, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Morris, Chokio, Donnelly, Lake Hattie, Fish Lake, Alberta and
  Morris Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4575 9576 4546 9605 4547 9624 4559 9624
      4559 9625 4576 9625 4576 9576
TIME...MOT...LOC 2325Z 281DEG 31KT 4599 9630 4579 9631 4563 9664

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

NDC
Local storm report, Jul 28, 6:44 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
644 PM CDT Mon Jul 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     Hail             6 NW Donnelly           45.74N 96.10W
07/28/2025  M0.88 Inch       Stevens            MN   Law Enforcement

&&

tdk
Special weather statement, Jul 28, 6:50 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
650 PM CDT Mon Jul 28 2025

MNC149-290145-
Stevens-
650 PM CDT Mon Jul 28 2025

...SMALL STREAM FLOODING EXPECTED...

Thunderstorms with heavy rain will cause minor flooding in the
following counties...

Stevens...

* Until 845 PM CDT.

* At 649 PM CDT, Doppler radar indicated heavy rain due to
  thunderstorms. This will cause small stream flooding in the area.

* Some locations that will experience minor flooding include...
  Morris, Hancock, Chokio, Donnelly, Lake Hattie, Fish Lake, Alberta,
  and Morris Airport.

Additional rainfall of 1 to 2 inches is possible over the area
within an hour. This additional rain will result in minor flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 4576 9625 4576 9576 4559 9576 4558 9574
      4541 9575 4541 9623 4542 9624

CTG
Special weather statement, Jul 28, 6:58 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
658 PM CDT Mon Jul 28 2025

MNZ041-047-048-290045-
Pope MN-Douglas MN-Stevens MN-
658 PM CDT Mon Jul 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN STEVENS...
SOUTHWESTERN DOUGLAS AND NORTHWESTERN POPE COUNTIES UNTIL 745 PM
CDT...

At 658 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Kensington, or 16 miles north of Morris, moving east
at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
  Alexandria, Lowry, Kensington, Holmes City, Garfield, Farwell,
  Long Beach and Alexandria Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4567 9595 4576 9594 4576 9576 4593 9576
      4593 9577 4594 9577 4595 9535 4563 9543
TIME...MOT...LOC 2358Z 279DEG 26KT 4581 9585

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

NDC
Special weather statement, Jul 28, 7:13 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
713 PM CDT Mon Jul 28 2025

MNZ047-048-290045-
Pope MN-Stevens MN-
713 PM CDT Mon Jul 28 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL STEVENS AND
CENTRAL POPE COUNTIES UNTIL 745 PM CDT...

At 713 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cyrus, or 9 miles east of Morris, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Glenwood, Starbuck, Hancock, Cyrus, Gilchrist, Glacial Lakes State
  Park, Lake Minnewaska, Lake Emily, Long Beach and Glenwood Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4549 9584 4566 9580 4563 9543 4570 9541
      4570 9528 4541 9530 4541 9532
TIME...MOT...LOC 0013Z 274DEG 33KT 4561 9573

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

NDC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 7:13 PM CDTSpecial Weather StatementMPXPope32 min
Jul 28, 7:15 PM CDTFlash Flood WarningMPXStevens103 min
Jul 28, 7:39 PM CDTSpecial Weather StatementMPXPope, Stearns36 min
Jul 28, 8:09 PM CDTSpecial Weather StatementMPXChippewa, Kandiyohi, Yellow Medicine21 min
Jul 28, 8:10 PM CDTSpecial Weather StatementMPXStearns35 min
Jul 28, 8:28 PM CDTSpecial Weather StatementMPXKandiyohi, Meeker, Renville32 min
Jul 28, 8:42 PM CDTSpecial Weather StatementMPXWright33 min
Jul 28, 8:55 PM CDTSpecial Weather StatementMPXMcLeod, Meeker, Renville, Sibley35 min
Jul 28, 9:02 PM CDTAreal Flood WarningMPXStevens19 hr
Jul 28, 9:06 PM CDTSpecial Weather StatementMPXAnoka, Wright24 min
Jul 28, 9:13 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, McLeod, Sibley, Wright47 min
Jul 28, 9:29 PM CDTSpecial Weather StatementMPXHennepin, Ramsey, Washington31 min
Jul 28, 9:30 PM CDTSpecial Weather StatementMPXHennepin, Ramsey2 hr
Jul 28, 9:39 PM CDTSevere Thunderstorm WarningMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 2 more51 min
Jul 28, 9:52 PM CDTSevere Thunderstorm WarningMPXDakota, Le Sueur, Rice, Scott53 min
Jul 28, 10:03 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Rice, Steele, Waseca42 min
Jul 28, 10:16 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXDakota, Goodhue, Rice44 min
Jul 28, 10:35 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca40 min
Jul 28, 10:44 PM CDTSpecial Weather StatementMPXFaribault31 min
Jul 28, 10:59 PM CDTSevere Thunderstorm WarningMPXGoodhue, Rice46 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.